Advances in Differential Equations

Scattering solutions for planar singular Hamiltonian systems via minimization

Patricio Felmer and Kazunaga Tanaka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Adv. Differential Equations, Volume 5, Number 10-12 (2000), 1519-1544.

First available in Project Euclid: 27 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37J45: Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods
Secondary: 34C28: Complex behavior, chaotic systems [See also 37Dxx]


Felmer, Patricio; Tanaka, Kazunaga. Scattering solutions for planar singular Hamiltonian systems via minimization. Adv. Differential Equations 5 (2000), no. 10-12, 1519--1544.

Export citation